Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

History of mrsa in right hand, started in left hand. Penicillin suggested. How do i get rid of this?

i currently in the starting stages of mrsa this is my 2nd time my first time was with my right hand and took 7 months to recover from. this time its started on my left hand. the doc wants to give me tabs that are penacillin based but I refused to take it as it would really be a waste of time. what do u recommend would be a quick way for me to get rid of the mrsa???
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

See since you have developed a staph infection, it is very essential to start with the treatment of Nick antibiotics as soon as possible so as to prevent the further spread of the infection.
You should also take Care and maintain proper and adequate local cleanliness.
Clean the affected area with a topical antiseptic lotion atleast twice a day.
Apply a topical antibiotic cream over it twice a day.
You might in addition need a course of oral antibiotics as well.

Dr Geetika Paul
Answered: Wed, 25 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor